# SDR SWAA2014032726580

- Difficulty date: March 19, 2014
- Submitted: March 27, 2014
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 35,550 hours, 20,705 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 17641100
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LOWER SKIN CRACKED AT STAB SPAR SECTION RIB 129.5, 18 INCHES FWD OF REAR SPAR.  REPAIRED SKIN IAW SRM.
